BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2016 >
Volume 10 Number 3-4 >

Please use this identifier to cite or link to this item:

Title: Algorithms for Computing the Linearity and Degree of Vectorial Boolean Functions
Authors: Bouyuklieva, Stefka
Bouyukliev, Iliya
Keywords: Boolean Function
Walsh Transform
Issue Date: 2016
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 10, No 3-4, (2016), 245p-262p
Abstract: In this article, we study two representations of a Boolean function which are very important in the context of cryptography. We describe Möbius and Walsh Transforms for Boolean functions in details and present effective algorithms for their implementation. We combine these algorithms with the Gray code to compute the linearity, nonlinearity and algebraic degree of a vectorial Boolean function. Such a detailed consideration will be very helpful for students studying the design of block ciphers, including PhD students in the beginning of their research. ACM Computing Classification System (1998): F.2.1, F.2.2.
ISSN: 1312-6555
Appears in Collections:Volume 10 Number 3-4

Files in This Item:

File Description SizeFormat
sjc-vol10-num3-4-2016-p245-p262.pdf512.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License